| Model Number |
100/810/075 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cuff of tracheostomy didn't inflate.The video provided by the customer shows patient involvement.No detail of patient harm provided in the form.Event occurred immediately on use.Event occurred in the hospital.The issue was reported as resolved.Customer opened a new kit of the same iem number.
Additional Manufacturer Narrative
H3 - other: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
No product was returned, and the complaint was confirmed based on a customer provided video.Because the cuff leak was observed after placement it is the most probable that the reported failure occurred during tracheostomy procedure due to contact with sharp edge which is in conflict with instruction for use.Unfortunately, without the sample we are unable to determine the true root cause of this issue.No trend of confirmed complaints in relation to this issue was identified.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.